# SDR AALA20140911009

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 87,809 hours, 13,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD LT EMER LIGHTS FROM ROWS 20 TO 34 INOPERATIVE.  REPLACED BATTERY & CHARGER.  OPERATIONS CHECKED NORMAL.
